# SDR SWAA2022110956749

- Difficulty date: October 7, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL #241ZF; UPPER SURFACE PLYIS DELAMINATED / [01] IDENTIFIED PANEL 241ZF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 6 TABLE 6  DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR.4 B  DAMAGE IS REPAIRABLE IAW SRM 53-00-50-2R-1  REMOVED (17EA) THROUGH INSERTS TO FACILITATE REPAIR REMOVED DAMAGE TO UPPER SURFACE FACE SHEET ONLY; MEASURING 56'X5' ; CLEANED; WITH NO CONTAMINATION NOTED IAW SRM 53-00-50-2R-1 PAR.3 A-C; E-F;[02] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 53-00-50-2R-1.NOTE: CORE IS NOT DAMAGED AND REPAIR IS TO UPPER SKIN PLIES ONLY.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] FABRICATED REPAIR PLIES USING BMS9-3 ST1581 LOT#1502472-1 IAW SRM 53-00-50-2R-1 PAR.3 K(1)(A)  OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4;[06] INSTALLED REPAIR PLIES USING BMS8-201 TYPE III LOT#AK2EP8210K; VACUUM BAGGED; LEAK CHECKED GOOD USING VACUUM GAUGE ID:ATS2796 DUE:10/2023 IAW SRM 53-00-50-2R-1 PAR.3 K(1)(B-C) - (L)(1);[07] VERIFIED CORRECTIVE ACTION 6;[08] SET PLIES TO CURE USING HOT BONDER ID:ATS2802 DUE:10/2023 IAW SRM 53-00-50-2R-1 PAR.3 M(1);[09] CURED REPAIR; UNBAGGED REPAIR AND INSTALLED ALL REMOVED INSERTS WITH BMS5-107 CLASS 1 LOT NUMBER AK1KP9159K RESIN; CURED RESIN UNDER HEAT LAMP USING THERMOMETER ID: ATS1776 DUE: 08/2023; WORK PERFORMED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.M.(1) AND N ALSO IAW BOEING DRAWING 147A5810 SHEET 98;
